# SDR COMA0670209

- Difficulty date: November 5, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 6,898 hours, 4,966 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5439 - ABORTED TAKEOFF AT SRQ PER ATC INSTRUCTIONS DUE TO RUNWAY INCURSION, BRAKE TEMPERATURE INDICATION 6 BARS.  PERFORMED A HIGH ENERGY STOP/REJECTED TAKEOFF INSPECTION, NO DEFECTS NOTED.
